# SDR SWAA2022112274494

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 19,984 hours, 9,611 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unsecure
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT INOP.   REMOVED AND REINSTALLED THE SAME FLASHLIGHT IN ITS SOCKET SECURELY AND OPS CHECKED GOOD PER AMM 25-64-00.
